# SDR MWEA040087

- Difficulty date: June 5, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 53,075 hours, 18,349 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 3355088501
- Condition: Burned Out
- Location: Cabin Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT ATTENDANT REPORTED BURNING SMELL IN AFT CABIN.  VERIFIED BURNED BALLAST FOR SIDEWALL LIGHTS AT ROW 13/14F.  REMOVED AND REPLACED BALLAST FOR SIDEWALL LIGHTS ROW 13/14F.
